Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have itching around vagina with pimples. Took Herperax and zifi. Why am i getting the burning sensation?

first i have itching around vagina ,after two three days vertical cracks and pimples discharging with white liquid,i have consulted doctor she has given Tablets AF-KIT,Herperax-400,Dolo-650,zifi-200, and recommended for HSV-1 and HSV-2 BLOOD TESTS, I have these tabs yesterday but when i am going to urinate that time so much sever burning, after taking tabs some what ok but pimples are paining,again today i consulted she has given Emanzen-D tab instead of Dolo-650 with Dermodew Lotion caloe,when i applied it around my vagina its burning like anything i cant even sit, stand or sleep,so i washed with warm water now its ok , Doctor can you just tell me I am taking Right medicine ? Whether i need to consult Doctor again? Can you tell me the Cream to apply for that problem? Now i have paining pimples around vagina and cracks also but cracks some what curing now compare to yesterday
Asked On : Sat, 5 Jan 2013
Answers:  0 Views:  28 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor